KLAVIN COLD

KLAVIN COLD

Categories: ,

Product Description

COMPOSITIONS :

Levocetirizine 5 MG,Paracetamol 325 MG, Phenylephrine 5 MG

PACKING :

20X10 TABS (BLISTER PACK)

COLOUR :

TITANIUM DIOXIDE

INDICATIONS :

Anticold tablet

USES :

Levocetirizine is an antihistamine used to relieve allergy symptoms such as watery eyesrunny noseitching eyes/nose, and sneezing. It is also used to relieve itching and hives. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

Paracetamol is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.

Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common coldfluallergies, or other breathing illnesses (e.g., sinusitisbronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

SIDE EFFECTS :

Drowsiness, tiredness, and dry mouth may occur. Fever or cough may also occur, especially in children.Mild upset stomachtrouble, sleepingdizzinesslightheadednessheadache, nervousness, shaking, or fast heartbeat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Reviews

There are no reviews yet.

Be the first to review “KLAVIN COLD”

two + 12 =